Errata to the paper "A general arithmetic construction of transcendental non-Liouville normal numbers from rational fractions"
Acta Arithmetica, Tome 17 (1970) no. 4, p. 431 Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences

Voir la notice de l'article

DOI : 10.4064/aa-17-4-431

R. Stoneham 1

1
@article{10_4064_aa_17_4_431,
     author = {R. Stoneham},
     title = {Errata to the paper {"A} general arithmetic construction of transcendental {non-Liouville} normal numbers from rational fractions"},
     journal = {Acta Arithmetica},
     pages = {431--431},
     year = {1970},
     volume = {17},
     number = {4},
     doi = {10.4064/aa-17-4-431},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-17-4-431/}
}
TY  - JOUR
AU  - R. Stoneham
TI  - Errata to the paper "A general arithmetic construction of transcendental non-Liouville normal numbers from rational fractions"
JO  - Acta Arithmetica
PY  - 1970
SP  - 431
EP  - 431
VL  - 17
IS  - 4
UR  - http://geodesic.mathdoc.fr/articles/10.4064/aa-17-4-431/
DO  - 10.4064/aa-17-4-431
LA  - en
ID  - 10_4064_aa_17_4_431
ER  - 
%0 Journal Article
%A R. Stoneham
%T Errata to the paper "A general arithmetic construction of transcendental non-Liouville normal numbers from rational fractions"
%J Acta Arithmetica
%D 1970
%P 431-431
%V 17
%N 4
%U http://geodesic.mathdoc.fr/articles/10.4064/aa-17-4-431/
%R 10.4064/aa-17-4-431
%G en
%F 10_4064_aa_17_4_431
R. Stoneham. Errata to the paper "A general arithmetic construction of transcendental non-Liouville normal numbers from rational fractions". Acta Arithmetica, Tome 17 (1970) no. 4, p. 431. doi: 10.4064/aa-17-4-431

Cité par Sources :